# SDR DALA13070130189

- Difficulty date: December 11, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 79,027 hours, 11,370 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Center
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER APPROXIMATELY 4 HRS OF FLIGHT, WITH ACFT LEVEL AT 370, SMELLED ELECTRICAL ODOR. SHORTLY AFTER, NOTED NO LAND 3 ON AUTO LAND STATUS, ODOR DECREASED CONTINUOSLY TO ZERO BY END OF FLIGHT.   PERFORMED TROUBLESHOOTING IAW FIM 22-02, FAULT TREE 808 , PERFORMED TEST OF FCC L-C-R CENTER FCC FAILED, UPON REMOVAL OF FCC.  CENTER FOUND, ELECTRICAL ODOR DETECTED, ALL PINS CHECK OK, NO DAMAGE REPLACED CENTER FCC IAW AMM.  PERFORMED FCC TEST 1 AND A/C LAND TEST 40 , ALL TEST COMPLETE AND OK . SYSTEM CHECKS NORMAL.
